| Model Number |
EG-2990I |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to an excessive force applied on the light guide fiber bundle (lcb).In addition, we confirmed that the ccd module disconnection, and the lg prong assy leak; however, these are not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Lcb broken, reduced to 90� / 00�.Rotatable lg-plug leaky, x-ring damaged.